# SDR MASA2010032200231

- Difficulty date: March 22, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 26,385 hours, 20,874 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Rig
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NLG DOOR OPEN / GEAR DISAGREE ON T/O.  RIGGED THE NLG STRUT PROX SWITCH.
